# SDR P5CA9800308

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Sponged
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WIN O/B AFT FLAP FOUND ONE LOCATION SPONGED JUST O/B T/E LWR SURFACE.  FIBERGLASS REPAIRED PER SRM 51-40-15.
